# SDR SWAA2022072720748

- Difficulty date: June 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT SERVICE DOOR MOP SEAL AT RBL 54 BS 947; BS 947+5-947+13; BS 967+3; BS 967+4; BS 967+7; BS 967+12; BS 967+15-987+2; BS 987+3-987+6. / [01] VERIFY APPLICABILITY PER REF SRM 53-70-15-0I-1 AND SRM 53-70-15-1A-1   REMOVED CORROSION ON PASSENGER CABIN AFT SERVICE DOOR MOP SEAL AT RBL 54 BS 947; BS 947+5-947+13; BS 967+3; BS 967+4; BS 967+7; BS 967+12; BS 967+15-987+2; BS 987+3-987+6. MATERIAL LOST IS .035'' ORIGINAL MATERIAL IS .080'' L=2 W=1 .THEREFORE FOUND TO BE OUT OF LIMITS PER REF SRM 53-70-15-1A-1;[02] VERIFIED CORRECTIVE ACTIONS #1 AND #2;[03] RECIVED NEW MOP SEAL ITEM 7530246 REQ NUMBERE 723956 LOCATED AND DRILLED NEW MOP SEAL AT RBL 54 BS 897 TO 1016 WL 208.1 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 147A8501 OK TO INTALL.-;[04] VERIFIED CORRECTIVE ACTION 3 OK TO INSTALL;[05] INSTALLED RH MOPSILL IAW SRM 51-40-02 AND IAW DWG#147A8501;[06] RII INSPECTED CORRECTIVE ACTION ITEM 5.;[07] VERIFIED CORRECTIVE ACTION ITEMS COMPLETE AND MEASUREMENT FIELDS; JOB COMPLETE.
